• Happy New Year, and Wishing You A Productive 2021

Dr.Luther

Status
Not open for further replies.
#1
I hope you are doing well,
Of late i have been trying to fight alcoholism(1st generation), Porn , Kawasaki na Kuhanya hanya. Its now almost three weeks and i feel like a virgin already. As usual, there are those withdrawal symptoms associated with the above mentioned and the biggest was insomnia, my friend advised me to get diazepam but after two nights of hallucination, nightmares and confusion, i stopped and switched to lexotanil which had similar side effects but lesser magnitude.To be precise i have used the drug for 19 days and want to quit. Najiskia sasa i can manage without the drug. Nimerudi exercise na sasa ile excess sweating na kutetemeka imeisha. Should i just quit or start using a 1.5mg one? currently on a 3mg dose and seizure is one side effect of quitting according to the little info i have.,
Best Regards,
Prof.Jakihii
 
Last edited:
L

Luther12

Guest
#8
I hope you are doing well,
Of late i have been trying to fight alcoholism(1st generation), Porn , Kawasaki na Kuhanya hanya. Its now almost three weeks and i feel like a virgin already. As usual, there are those withdrawal symptoms associated with the above mentioned and the biggest was insomnia, my friend advised me to get diazepam but after two nights of hallucination, nightmares and confusion, i stopped and switched to lexotanil which had similar side effects but lesser magnitude.To be precise i have used the drug for 19 days and want to quit. Najiskia sasa i can manage without the drug. Nimerudi exercise na sasa ile excess sweating na kutetemeka imeisha. Should i just quit or start using a 1.5mg one? currently on a 3mg dose and seizure is one side effect of quitting according to the little info i have.,
Best Regards,
Prof.Jakihii
Yes, I'm doing well. Congratulations on your decision to quit those destructive habits. Ile makosa ulifanya ni kutumia hayo madawa bila ushauri wa daktari. There's a very real risk of substituting one addiction for another.

Yes, it's true that the dose should be tapered down prior to total cessation. My advise is to quickly get in touch withyour physician for further guidance and close monitoring of the same.
 

panktcha

Village Elder
#11
Yes, I'm doing well. Congratulations on your decision to quit those destructive habits. Ile makosa ulifanya ni kutumia hayo madawa bila ushauri wa daktari. There's a very real risk of substituting one addiction for another.

Yes, it's true that the dose should be tapered down prior to total cessation. My advise is to quickly get in touch withyour physician for further guidance and close monitoring of the same.
I was wondering the same thing. Who takes benzodiazepines without the guidance of a doctor? These drugs are dangerous!

Haraka sana, see a doctor/psychiatrist.
 

panktcha

Village Elder
#12
hehehe..wewe daktari wacha hizo. there is a time i used to date a nurse,alikua ananiletea hizo stuff za kurelaxisha mwili weekend. Goodstuff i must say. Bad part ni hio story ya ku form dependancy
Huyo nurse ni wale wanaandika treatment sheet ati wamepea mgonjwa wa burns ICU 50mg pethidine kumbe wamempea 25mg. Hiyo ingine ni ya kujiburudisha na @biraru jioni. Mgongwa ni kuwika na uchungu tu everyone wonders what is happening.
 
L

Luther12

Guest
#14
hehehe..wewe daktari wacha hizo. there is a time i used to date a nurse,alikua ananiletea hizo stuff za kurelaxisha mwili weekend. Goodstuff i must say. Bad part ni hio story ya ku form dependancy
I'm actually very serious mblo. Be eternally glad that she was not found out.
 
F

Female Perspective

Guest
#15
Yes, I'm doing well. Congratulations on your decision to quit those destructive habits. Ile makosa ulifanya ni kutumia hayo madawa bila ushauri wa daktari. There's a very real risk of substituting one addiction for another.

Yes, it's true that the dose should be tapered down prior to total cessation. My advise is to quickly get in touch withyour physician for further guidance and close monitoring of the same.
I miss you!! You've been MIA of late...pris come back!
 
F

Female Perspective

Guest
#16
I hope you are doing well,
Of late i have been trying to fight alcoholism(1st generation), Porn , Kawasaki na Kuhanya hanya. Its now almost three weeks and i feel like a virgin already. As usual, there are those withdrawal symptoms associated with the above mentioned and the biggest was insomnia, my friend advised me to get diazepam but after two nights of hallucination, nightmares and confusion, i stopped and switched to lexotanil which had similar side effects but lesser magnitude.To be precise i have used the drug for 19 days and want to quit. Najiskia sasa i can manage without the drug. Nimerudi exercise na sasa ile excess sweating na kutetemeka imeisha. Should i just quit or start using a 1.5mg one? currently on a 3mg dose and seizure is one side effect of quitting according to the little info i have.,
Best Regards,
Prof.Jakihii
Now Prof...You just landed here and you want to change your ways? I wish well though...
 
Status
Not open for further replies.

Top